Third Siberian Congress on Industrial and Applied Mathematics (INPRIM-98)
Sibirskij žurnal industrialʹnoj matematiki, Tome 1 (1998) no. 2, pp. 202-204
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{SJIM_1998_1_2_a17,
title = {Third {Siberian} {Congress} on {Industrial} and {Applied} {Mathematics} {(INPRIM-98)}},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {202--204},
year = {1998},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_1998_1_2_a17/}
}
Third Siberian Congress on Industrial and Applied Mathematics (INPRIM-98). Sibirskij žurnal industrialʹnoj matematiki, Tome 1 (1998) no. 2, pp. 202-204. http://geodesic.mathdoc.fr/item/SJIM_1998_1_2_a17/